# SDR WX0A2025052732438

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 37,937 hours, 23,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE INOP.  REMOVED AND REPLACED FWD MEGAPHONE PER LOPA A2256500101 OPS CHECK GOOD IAW AMM 25-65-51-710-002A.
